# SDR QXEA2015020400059

- Difficulty date: January 21, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 14,721 hours, 15,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE BEAM, HAS CORRODED ON EMERGENCY DOOR THRESHOLD.   LOCATED AND DRILLED NEW EDGE BEAM IAW SRM 51-40-07-02-01. INSTALLED IAW SRM 51-42-05-02-01, STEP 4D (1).
